S. Yaser Samadi | Mathematics | SIU

Southern Illinois University



College of Engineering, Computing, Technology, and Mathematics

S. Yaser Samadi

Associate Professor

 profile photo

P: 618.453.6502
E: ysamadi@ siu.edu
O: Neckers 281

Associate Professor of Statistics, Ph.D., University of Georgia, 2014. Multivariate and Matrix Time Series Analysis.

Research Interests 

Multivariate time series analysis - High dimensional statistical inference, Tensor data analysis - Big Data - Symbolic data analysis - Dimension reduction for time series data - Sequential analysis for dependent and independent data - Bayesian analysis.

Selected Publications

Dimension Reduction for the Conditional Mean and Variance Functions in Time Series, (2019) (with Jin-Hong Park) Scandinavian Journal of Statistics, to appear.

A Semiparametric Approach for Modeling Multivariate Nonlinear Time Series, (2019) (with Hajebi and Farnoosh) The Canadian Journal of Statistics, DOI: 10.1002/cjs.

Canonical Correlation for Principal Component of Time Series, (2017) (with Billard, Meshkani and Khodadadi) Computational Statistics, Volume 32, Issue 3, 1191-1212.

Sequential Fixed-Width Confidence Interval Based on Bhattacharyya-Hellinger Distance: The Non-Parametric Case, (2016) (with T.N. Sriram) Sequential Analysis, 35:1, 84-107.

Heteroscedastic Modeling via the Autoregressive Conditional Variance Subspace, (2014) (with Jin-Hong Park) The Canadian Journal of Statistics, Vol. 42, No. 3, 423-435.